| Model Number |
71631161 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal reference: (b)(4).
Event or Problem Description
It was reported that, during an internal fixation surgery, the end of a multipurpose driver broke while trying to remove a screw from an intertan nail that was causing the patient pain.A midas-rex burr was used to cut screws from the patient's bone so that they were no longer protruding.Patient's current health status is unknown.